Since we are celabrating our birthday on Saturday 😉
Celebrate Boulderklub’s Birthday with Us on 23rd Sept! Free WorkshopsDj‘s starting at 5 pmWith Giftig, Dr. Gonzo, H.SincParty til late 🙂 Join our Free Workshops! Limited spots available: 1️. Breathing & Climbing“ (30 mins)12:30-1:00 PM or 1:30-2:00 PM 2️. Hip Mobility for Climbers“ (60 mins)3:00-4:00 PM or 5:00-6:00 PM 3️. „Understanding the Menstrual Cycle’s Impact on Training & Bouldering“ (60 mins)4:00-5:00 PM 4. „FLINTA*Only: How to Own Your Space in the Gym“ (120 mins)5:00-7:00 PM 5️.“Enhance Your Shoulder Stability“ (60 mins)6:00-7:00 PM Secure your spot via email at firstname.lastname@example.org or register on the day of the event for any remaining places.
Dear Customers, We are canceling the Yoga classes on Saturdays, but the classes will continue as usual on Mondays and Wednesdays! Please let us know if you would like to have more classes or options on a different day and time by sending an email to: email@example.com. Thank you! Your BK Team